# SDR UHLA2011070200240

- Difficulty date: July 2, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N855RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000077
- Aircraft time: 17,662 hours, 9,849 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, PAINT DAMAGED, AND GOUGING LT OUTBOARD CF 2 SEAT TRACK.  REMOVED AND REPLACED LT OUTBOARD SEAT TRACK IAW EMB 170 SRM 51-40-02, 51-43-03, 51-43-04, AND 51-41-01.
